# SDR 99ZZZX3372

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 7110 · Engine Cowling System
- Part: Receptical
- Part number: 50008RFS
- Condition: Cracked
- Location: Cowl
- Part time: 141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEPTICAL FOUND CRACKED ON FORWARD COWLING.
